Some fixed point theorems in MA-metric space

K. Anthony Singh, Th. Chhatrajit Singh, N. Priyobarta Singh, Y. Rohen Singh

Abstract


In this note, we introduce the concept of MA-metric space as a generalisation of partial A-metric space. We also, prove some fixed point theorems satisfying fundamental contraction principles in the setting of MA-metric space.

Full Text: PDF

Published: 2020-05-28

How to Cite this Article:

K. Anthony Singh, Th. Chhatrajit Singh, N. Priyobarta Singh, Y. Rohen Singh, Some fixed point theorems in MA-metric space, J. Math. Comput. Sci., 10 (2020), 1420-1436

Copyright © 2020 K. Anthony Singh, Th. Chhatrajit Singh, N. Priyobarta Singh, Y. Rohen Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS